MathSciNet Relay Station
MathSciNet bibliographic data
MR2823084 (2012d:42046) 42B30 (42B25 46E15)
Li, Ji; Song, Liang; Tan, Chaoqiang Various characterizations of product Hardy space. Proc. Amer. Math. Soc. 139 (2011), no. 12, 4385–4400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement